RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1953, Volume 17, Issue 2  


A new proof of Perron's theorem
M. A. Evgrafov
77
On Perron's theorem in the theory of difference equations
A. O. Gel'fond, I. M. Kubenskaya
83
On absolute convergence of Fourier series
S. B. Stechkin
87
Approximation properties of linear methods of summation of Fourier series
A. F. Timan
99
On best approximation in the class of periodic functions having a bounded $s$-th derivative $(0<s<1)$
V. K. Dzyadyk
135
On applicability of the method of finite differences to the solution of the equation of heat conduction. I. Uniqueness of solution of a system of finite-difference equations
L. I. Kamynin
163
Известия Академии наук СССР. Серия математическая
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019